Suggest treatment for red rashes on face
Most likely allergic rash (Atopic)
Thanks for asking on this platform
I can understand your concern.
Red rashes that are limited to face only associated with respiratory symptoms are most likely due to allergy.
I would like to know if there is past history of same episode or if the rashes are itchy with white scales over it,as these are more suggestive of atopy/allergy.
To me it appears to be due to allergy but skin lesions are better diagnosed by direct visualisation.
I would request you to attach an image so that I better able to help you out.
Bacterial skin lesions are usually pustular (pus filled lesions) and not limited to face only in this age.
I would like to give some antiallergic like chlorpheniramine with decongestant like phenylephrine syrup.
Application of Mild steroid ointment over the skin lesion will provide relief.
All these are prescription medicine so please get it prescribed by a physician.
In case the rashes progress rapidly or there is any associated respiratory distress consult a pediatrician for clinical evaluation and management accordingly.
I hope this helps.
Please let me know if you have any more query.
The rash also appears to be due to allergy
Thanks for writing back
I have seen the image.To me this rash appears to be due to allergy.
I suggest you to give her medication as advised and observe the baby for recovery or deterioration if any.
Wishing for your baby's speedy recovery.
Thanks and regards
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for growth on face
- Suggest treatment for recurrent itchy red skin rashes
- Small red bumps on face suggest the treatment
- Rash on the side of face with itching suggest treatment
- Treatment for meth rash on face
- Suggest treatment for pin prick rash on face and arm
- Treatment and cure for face rash
- Suggest treatment for numbness on face
- Red itchy rash in armpits suggest treatment
- Suggest treatment for face swelling following dental treatment